Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 53, NWS Norman, OK

May 10, 20106 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 10, 2010, 3:41 PM CDT for 6 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2010, 3:41 PM CDT (20:41 UTC)
Expired
May 10, 2010, 4:45 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Garfield County, OK, Grant County, OK, Kingfisher County, OK, Major County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:25 PM CDTTornado Watch PDSSPC9 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:33 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 10, 12:33 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1233 PM CDT MON MAY 10 2010

.AVIATION...
VERY COMPLEX SITUATION TODAY... EXPECT THE DRYLINE NOW OVER THE
PANHANDLES TO MOVE EAST THIS AFTERNOON. SCATTERED STRONG TO SEVERE
STORMS ARE EXPECTED TO FORM NEAR/EAST OF THE DRYLINE AROUND 19Z-
21Z... THEN TRACK RAPIDLY TOWARD THE NE. WEST OF THE DRYLINE...
STRONG SW WINDS MAY CAUSE OCCASIONAL REDUCTIONS OF VSBY IN BLDU.
THE STORM SYSTEM SHOULD BE EAST OF OUR TAF SITES BY ABOUT
11/03Z... AND LIGHTER WINDS/VFR CONDITIONS ARE EXPECTED UNTIL
ABOUT 11/10Z. AFTER THAT TIME... BR AND STRATUS WILL BE POSSIBLE
AT ALL BUT OUR WESTERN SITES.

&&

.PREV DISCUSSION... /ISSUED 1129 AM CDT MON MAY 10 2010/

UPDATE...
DRYLINE BEGINNING TO MOVE EAST ACROSS THE PANHANDLES WITH WINDS
GUSTING INTO THE 40 TO 50 MPH RANGE BEHIND THE BOUNDARY. HAVE
UPGRADED HIGH WIND WATCH TO WARNING IN WOODS COUNTY AND CONVERTED
REST OF WATCH TO WIND ADVISORY. DRYLINE EXPECTED TO MIX EAST TO
ABOUT A MEDFORD TO NEAR WATONGA AND FREDERICK OKLAHOMA TO SEYMOUR
TEXAS LINE LATE THIS AFTERNOON. SEVERE STORMS WILL BE LIKELY THIS
AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF THE DRYLINE... WITH
STRONG WINDS/LARGE HAIL/TORNADOES A CONCERN. BLOWING DUST MAY ALSO
BECOME AN ISSUE BEHIND THE DRYLINE THIS AFTERNOON. HAVE ADJUSTED
POPS/WX GRIDS. ALSO ADJUSTED WINDS/DEWPOINTS TO SHOW CURRENT
THOUGHTS ON DRYLINE POSITION. LOWERED HIGHS IN NE PORTION OF FA
WHERE TEMPS ARE STILL IN THE MID 50S AND CLOUDY LATE THIS MORNING.

MAXWELL

PREV DISCUSSION... /ISSUED 605 AM CDT MON MAY 10 2010/

AVIATION...
WIDESPREAD MVFR/IFR CIGS ACROSS THE AREA THIS MORNING. WARM FRONT
FROM SE TX INTO OK/TX PANHANDLES THIS MORNING WILL LIFT NWD TODAY.
EXPECT LOW CLOUDS TO PERSIST NORTH OF THE FRONT AND CIGS MAY LOWER
SOME MORE EARLY THIS MORNING. DRYLINE WILL PUNCH INTO WRN OK/N TX AS
SFC LOW MOVES THROUGH SRN KS. VERY STRONG SW TO W WINDS WILL DEVELOP
BEHIND THE DRYLINE AT WRN OK SITES DURING THE AFTERNOON. FARTHER EAST
CIGS WILL RISE DURING THE LATE MORNING/EARLY AFTERNOON AS WARM FRONT
MOVES NORTH OF THE AREA. STRONG/SEVERE STORMS WILL DEVELOP ALONG THE
DRYLINE LATE AFTN/ERLY EVE AND WILL INCLUDE IN ERN TAFS.

PREV DISCUSSION... /ISSUED 415 AM CDT MON MAY 10 2010/

DISCUSSION...
MAIN FORECAST CONCERN WILL BE WITH POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK LATER THIS AFTERNOON AND EVENING. MODELS HAVE BEEN
FAIRLY CONSISTENT THE PAST FEW DAYS WITH S/W TROUGH EJECTING FROM
THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND EVENING WITH SURFACE
LOW TRACKING ACROSS SRN KANSAS AND DRYLINE PUNCHING INTO WESTERN
OK/N TX. EXCESSIVE WINDS EXPECTED TO DEVELOP BEHIND THE DRYLINE WITH
DEEP MIXING INTO THE STRONG WINDS ALOFT. WILL GO AHEAD AND UPGRADE
FAR NW TO HIGH WIND WARNING. WILL LEAVE WATCH IN PLACE FARTHER EAST
WITH MORE UNCERTAINTY ABOUT HOW RAPIDLY EASTWARD DRYLINE WILL
ADVANCE. MOISTURE WILL SURGE NORTHWARD INTO THE AREA TODAY WITH
STRONG INSTABILITY DEVELOPING IN ADVANCE OF THE DRYLINE. SHEAR WILL
ALSO INCREASE AS STRONG MID LEVEL JET ASSOCIATED WITH THE ADVANCING
S/W TROUGH MOVES OVER THE AREA. AS PER SWODY1 EXPECT STORMS TO
INITIATE ALONG THE DRYLINE MID TO LATE AFTERNOON AS IT PUSHES TOWARD
CENTRAL PARTS OF THE FA. STORMS WILL RAPIDLY BECOME SEVERE GIVEN THE
STRONG INSTABILITY AND SHEAR WITH SUPERCELLS PRODUCING LARGE
HAIL...TORNADOES AND DAMAGING WINDS LIKELY. GREATEST COVERAGE OF
STORMS WILL LIKELY BE OVER NRN PARTS OF THE FA BUT LESS WIDESPREAD
BUT EQUALLY SEVERE STORMS WILL REMAIN POSSIBLE SOUTHWARD INTO N TX
ZONES. THE SEVERE STORMS SHOULD MOVE RAPIDLY ENEWD DURING THE
EVENING WITH MOST OF THE ACTIVITY EXITING THE FA BY LATE TONIGHT.
ASSOCIATED FRONTAL BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
TONIGHT BEFORE STALLING IN SRN SECS EARLY TUESDAY. A FEW STORMS WILL
BE POSSIBLE TUESDAY AFTERNOON IN THE VICINITY OF THE WEAK BOUNDARY
AS IT BEGINS TO DRIFT BACK NORTHWARD. WARM FRONT WILL CONTINUE TO
LIFT NORTHWARD TUESDAY NIGHT WITH MORE WIDESPREAD STORMS AS LOW
LEVEL JET INTERACTS WITH RETREATING WARM FRONT. MORE SEVERE WEATHER
AND THREAT OF HEAVY RAIN POSSIBLE WEDNESDAY/WEDNESDAY NIGHT AS UPPER
LOW OVER THE ROCKIES EJECTS NORTHEASTWARD AND FRONT BEGINS TO SURGE
BACK SOUTHWARD. BROAD UPPER TROUGH WILL REMAIN TO THE WEST THROUGH
THE REMAINDER OF THE WEEK. FRONTAL BOUNDARY LINGERING NEAR THE AREA
AND DISTURBANCES MOVING THROUGH THE SOUTHWEST FLOW ALOFT LEAD TO
CONTINUED PRECIP CHANCES THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  84  55  84  70 /  30  40  20  20
HOBART OK         89  51  88  67 /  20  10  10  10
WICHITA FALLS TX  93  62  92  70 /  20  20  10  10
GAGE OK           87  44  81  61 /  20  10  10  20
PONCA CITY OK     74  51  79  68 /  50  60  10  40
DURANT OK         81  65  86  70 /  20  50  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ006-011-015>017-
     022-033>037.

     HIGH WIND WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-005-009-
     010-014-021.

TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-088.

&&

25/25/23
Hazardous weather outlook, May 10, 12:00 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 10 2010

OKZ004>048-050>052-TXZ083>090-102300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE
FROM MANCHESTER...TO ENID...TO YUKON...TO NORMAN...TO SEMINOLE.
THERE IS A MODERATE RISK TO THE WEST OF THE HIGH RISK AND EAST OF A
LINE FROM CHEROKEE... SOUTH TO EL RENO... CHICKASHA...ARDMORE AND
ATOKA. THERE IS A SLIGHT RISK WEST OF THE MODERATE RISK AND EAST OF
A LINE FROM BUFFALO... TALOGA... MOUNTAIN VIEW... GRANDFIELD...
DUNDEE AND SEYMOUR TEXAS.

TIMING...
MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE FROM 3
PM THROUGH MIDNIGHT.

IMPACTS...
THERE IS A SIGNIFICANT POTENTIAL FOR STRONG TORNADOES IN THE HIGH
RISK AREA...PARTICULARLY FROM THE OKLAHOMA CITY METRO AREA NORTH
ALONG AND EAST OF INTERSTATE 35. THE POTENTIAL FOR STORMS IN THESE
AREAS DURING RUSH HOUR WILL HEIGHTEN POTENTIAL IMPACTS.

THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING HAIL
TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS.

RECOMMENDED ACTIONS...
ALL PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND HAVE A PLAN OF ACTION IN THE EVENT A WARNING IS
ISSUED FOR YOUR LOCATION. STORMS WILL DEVELOP AND MOVE QUICKLY SO
ADVANCE PLANNING IS ESPECIALLY IMPORTANT.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

DISCUSSION...
A VERY DYNAMIC AND RAPIDLY EVOLVING WEATHER SITUATION IS EXPECTED
THIS AFTERNOON AND EVENING.

A DRYLINE WAS ADVANCING QUICKLY EAST THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES.  AT THE SAME TIME...AN UPPER LEVEL STORM WAS
MOVING OUT OF THE NEW MEXICO AND COLORADO ROCKIES INTO THE PLAINS.
COOL STABLE AIR WAS QUICKLY BEING REPLACED WITH HUMID...MORE
UNSTABLE AIR...AS A WARM FRONT LOCATED FROM NORTHEAST TEXAS INTO
WEST CENTRAL OKLAHOMA MOVED NORTH.

BY LATE AFTERNOON...CONSIDERABLE CHANGES WILL HAVE OCCURRED. THE
DRYLINE WILL BE LOCATED FROM NEAR CHEROKEE...TO WATONGA...TO
LAWTON...TO NEAR ARCHER CITY TEXAS. THE WARM FRONT WILL EXTEND
FROM AROUND PONCA CITY INTO EAST CENTRAL OKLAHOMA. EAST OF THE
DRYLINE AND SOUTH OF THE WARM FRONT THE ATMOSPHERE WILL BE VERY
UNSTABLE.  A CAPPING LAYER OF WARM AIR WILL HAVE ERODED SOMEWHAT
MAKING THE CHANCES FOR STORM DEVELOPMENT GREATER.

THE UPPER LEVEL STORM WILL BE NEARBY RESULTING IN VERY STRONG WIND
SHEAR. THIS WIND SHEAR...COUPLED WITH THE HUMID UNSTABLE AIR... WILL
SUPPORT SUPERCELL THUNDERSTORM DEVELOPMENT.  STORMS THAT DEVELOP
WILL LIKELY BECOME SEVERE QUICKLY AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND VERY LARGE HAIL.  THE STORMS ARE EXPECTED TO MOVE EAST
AT 40 TO 50 MPH. ALTHOUGH THE POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER IS HIGH...THE DURATION WILL BE BRIEF AS THE STORMS QUICKLY
MOVE EAST INTO EASTERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
             NWS NORMAN COUNTY WARNING AREA...90 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.

OTHER HAZARDOUS WEATHER...
THIS AFTERNOON...AFTER THE DRYLINE HAS PASSED...VERY STRONG AND
POSSIBLY DAMAGING WINDS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN
AND NORTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE WEATHER SYSTEM ARRIVING MONDAY WILL LEAVE A FRONTAL BOUNDARY
STALLED ACROSS THE SOUTHERN PLAINS. FROM MID TO LATE WEEK...
ADDITIONAL UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THE
FRONT...MAINTAINING A CHANCE OF SEVERE STORMS AND AN INCREASING
CHANCE OF HEAVY RAINFALL ACCUMULATIONS.

OTHER HAZARDOUS WEATHER...
NONE.

In the hours before

Special weather statement, May 10, 1:53 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
153 PM CDT MON MAY 10 2010

OKZ010-015-101915-
DEWEY OK-WOODWARD OK-
153 PM CDT MON MAY 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND WOODWARD COUNTIES.

AT 153 PM CDT...A RAPIDLY DEVELOPING THUNDERSTORM WAS LOCATED 5
MILES SOUTHWEST OF VICI...MOVING NORTHEAST AT 50 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3654 9898 3620 9901 3605 9937 3614 9939
      3616 9938 3617 9939 3618 9940
Local storm report, May 10, 3:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     NON-TSTM WND GST GAGE                    36.32N 99.76W
05/10/2010  M63 MPH          ELLIS              OK   ASOS

0303 PM     HAIL             E LAMBERT               36.68N 98.42W
05/10/2010  E1.75 INCH       ALFALFA            OK   TRAINED SPOTTER

0300 PM     NON-TSTM WND GST 8 WSW ARNETT            36.09N 99.90W
05/10/2010  M58 MPH          ELLIS              OK   MESONET

&&

RILEY
Local storm report, May 10, 3:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             NW ALVA                 36.80N 98.67W
05/10/2010  E1.50 INCH       WOODS              OK   PUBLIC

&&

RILEY
Local storm report, May 10, 3:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CHEROKEE                36.75N 98.35W
05/10/2010  E2.75 INCH       ALFALFA            OK   STORM CHASER

&&

RILEY
Local storm report, May 10, 3:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             CHEROKEE                36.75N 98.35W
05/10/2010  E4.25 INCH       ALFALFA            OK   STORM CHASER

            NUMEROUS BUILDINGS HAD BROKEN WINDOWS. REPORT RELAYED
            FROM NWS TULSA.

&&

RILEY
Special weather statement, May 10, 3:37 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
337 PM CDT MON MAY 10 2010

OKZ011-012-017-018-102100-
BLAINE OK-KINGFISHER OK-GARFIELD OK-MAJOR OK-
337 PM CDT MON MAY 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...GARFIELD...
KINGFISHER AND MAJOR COUNTIES.

AT 337 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF LACEY...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WIND GUSTS TO
55 MPH WILL BE POSSIBLE.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3638 9808 3616 9778 3598 9820 3610 9833

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:19 PM CDTHigh Wind WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 6 more14 hr
May 10, 4:16 AM CDTHigh Wind WarningOUNBeckham, Ellis, Harper, Roger Mills, Woods, Woodward16 hr
May 10, 4:16 AM CDTWind AdvisoryOUNAlfalfa, Blaine, Custer, Dewey, Greer, Harmon and 5 more16 hr
May 10, 2:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward64 min
May 10, 2:22 PM CDTTornado WarningOUNAlfalfa, Major, Woods, Woodward53 min
May 10, 3:13 PM CDTTornado WarningOUNAlfalfa, Grant47 min
May 10, 3:52 PM CDTTornado WarningOUNGrant, Kay38 min
May 10, 4:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more59 min
May 10, 4:16 PM CDTTornado WarningOUNGarfield, Kay, Noble44 min
May 10, 4:25 PM CDTTornado WarningOUNKay35 min
May 10, 4:47 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, Oklahoma58 min
May 10, 4:51 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens54 min
May 10, 4:57 PM CDTTornado WarningOUNNoble33 min
May 10, 5:05 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, Lincoln, McClain, Oklahoma, Pottawatomie55 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne38 min
May 10, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens45 min
May 10, 5:19 PM CDTTornado WarningOUNLincoln, Logan37 min
May 10, 5:25 PM CDTTornado WarningOUNGarvin, Grady, Stephens20 min
May 10, 5:26 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie49 min
May 10, 5:40 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens35 min
May 10, 5:49 PM CDTTornado WarningOUNCarter, Jefferson, Stephens26 min
May 10, 5:56 PM CDTTornado WarningOUNCarter, Jefferson, Love49 min
May 10, 5:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole46 min
May 10, 6:02 PM CDTSevere Thunderstorm WarningOUNKay31 min
May 10, 6:04 PM CDTTornado WarningOUNCarter, Johnston, Murray41 min
May 10, 6:04 PM CDTTornado WarningOUNKay27 min
May 10, 6:08 PM CDTTornado WarningOUNHughes, Lincoln, Pottawatomie, Seminole67 min
May 10, 6:08 PM CDTTornado WarningOUNKay24 min
May 10, 6:11 PM CDTTornado WarningOUNNoble15 min
May 10, 6:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Pottawatomie48 min
May 10, 6:18 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens42 min
May 10, 6:35 PM CDTTornado WarningOUNCarter, Johnston, Marshall, Murray40 min
May 10, 6:37 PM CDTTornado WarningOUNCleveland, McClain, Pontotoc, Pottawatomie, Seminole53 min
May 10, 6:39 PM CDTTornado WarningOUNCarter, Love, Marshall51 min
May 10, 6:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie50 min
May 10, 6:51 PM CDTTornado WarningOUNLincoln, Pottawatomie, Seminole39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.